Hi Tom- Stress? I am alway's anxious and stressed...Not sure how not to be. And your right it does make my stomache probs worse..I didn't think about interactions. Just assumed if the Dr. gave it to me he would know,right? Maybe I will call the pharmacy tomorrow. I am suppose to take the 30 Mg.Cymbalta for a week and jump to 60mg.the second week. Guess we will see..View Thread
Thank you everyone...I do use the same Pharmacy and my primary has prescribes these meds. to me. Just seem's that the side effect's of this med. make my other symptoms worse and I am taking meds. for that!! I also take Limotil for IBS but this med causes diarrhea? And may cause insomnia? I take Lyrica for FM and it help's me sleep through the night, And Nuvigil help's with CFS. Guess it is trial and error on what work's for each of us. I have been depressed recently, so Dr. added the Cymbalta. I may try for another day or so and then call. Oh well...darned if you do ,darned if you dont....Thank's for your thought's and well wishes!View Thread
Hi- started taking Cymbalta 30mg. today for FM and depression and now feel sick and have had severe diarrhea. My head feel's sluggish. I also take Lyrica 75mg. and Nuvigil 250 mg. Anyone been on this? And if so how long? After feeling like this I looked up some review's and comment's and they were SCARY. Any input would be great. I saw only negative thing's about this.View Thread
Hi- was wondering what medicine you were taking? I posted a question yesterday about my meds and the slurring and stuttering plus having trouble getting word's to come out right. I am taking Lyrica. Thank's!View Thread
Just wondering if anyone taking Lyrica has had it affect their speech. I have been on it once a day for a while and in the afternoons I get tired and my eyes are so heavy they droop. I notice that is when I start to stutter a little and slur my speech. My pain was worse than normal a few week's ago and my Dr. told me to take another Lyrica in the mornings. After the second day I began slurring and stuttering and had trouble finishing a sentence and by the weekend I sounded as though I was drunk or had a stroke. Also my eyes were twitching and jerking. I began to FEEL like I was slightly drunk. I stopped taking it completely for about 5 day's convinced I would not be taking ANY more medication...but the pain was so bad and I was not sleeping well so I started back on the one a day. I started slightly with the slurring/stuttering again in the late afternoons but not bad. My Dr. told me to stay on it but take Tramadol on the day's I felt like I needed something more. Has anyone else had this happen? I only take 75 mgs. normally. I am five ft. 7 and about 121 lbs. It kind of scares me that this happened. Had my eyes checked and CAT scan and all were normal.View Thread
Funny...I am waiting for my second set of lab's to come back for my Thyroid. As a young child I developed a Goiter and was on Synthroid for many year's. When we moved no Dr. would refill my prescription because of my age. Not sure why.
Anyway, EVERY time I have seen a Dr. they alway's notice my swollen neck and do bloodwork. Alway's came back in "normal ranges". My new Dr. told me last week that when you are put on thryoid medication it is usually not something you discontinue.
He has ordered another blood test that is suppose to be more conclusive and an ultrasound. NO other Dr. has ever told me any of this. Apparently there is another blood test you can get that may show you Do have a Thyroid problem even though other test come back "normal".View Thread
That is why I have been hesitating as well...I don't want it to change her mentally. I am going to wait and see what her new set of lab's come back like. They are checking vitamun levels,too. Thank you for the info!View Thread
Hi- That is what I am worried about...There is no treatment for mono but she has been sick since October. They said her mono test came back around 2600...pretty high they said.
Anyway she has missed about 2-3 days of school a week since then. Low grade fevers, horrible fatigue but not sleeping well at night ( sound familiar to anyone??) Flu like symptoms, achey all over....Been rough for her. Just not sure I want to go this route....Thank's for responding!View Thread